×

Found 647 Documents (Results 1–100)

On certain cardinal properties of the \({N}_{\tau}^{\varphi } \)-nucleus of a space \(X\). (English. Russian original) Zbl 1442.54006

J. Math. Sci., New York 245, No. 3, 411-415 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 117-121 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Categorical and cardinal properties of hyperspaces with a finite number of components. (English. Russian original) Zbl 1442.18007

J. Math. Sci., New York 245, No. 3, 390-397 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 96-103 (2018).
PDF BibTeX XML Cite
Full Text: DOI

A maximal function characterisation of absolutely continuous measures and Sobolev functions. (English) Zbl 1427.42022

PDF BibTeX XML Cite
Full Text: DOI arXiv

On the dual of \(BV\). (English) Zbl 1427.46019

Galaz-García, Fernando (ed.) et al., Contributions of Mexican mathematicians abroad in pure and applied mathematics. Second meeting “Matemáticos Mexicanos en el Mundo”, Centro de Investigación en Matemáticas, Guanajuato, Mexico, December 15–19, 2014. Providence, RI: American Mathematical Society (AMS); México: Sociedad Matemática Mexicana. Contemp. Math. 709, 115-129 (2018).
MSC:  46E27 26B30 49Q15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software